The extended-release formulation of exenatide for treatment of type II diabetes mellitus is encapsulated in microspheres composed of poly(D,L-lactide-co-glycolide) (PLGA) and administered weekly. This medication has been reported to potentially cause injection-site reactions such as pruritus, transient nodules, and foreign body reaction. Here, we report a case of exenatide-induced granulomatous panniculitis. Our patient is a 63-year-old female with type II diabetes presenting for concerns about painful nodules on her abdomen, developing approximately every week over the past year and migrating. Of note, the lesions appeared following exenatide injections in the same locations. Two 1-cm deep-seated nodules were identified on examination. There were no overlying skin changes, and the lesions were tender to palpation. Punch biopsies of the two lesions were taken and revealed a septal panniculitis containing amorphous material, along with a mixed inflammatory infiltrate. GMS and AFB stains were negative for organisms. On infrared spectroscopy (IR), IR spectral characteristics of (tissue) protein and poly(lactide-co-glycolide) (PLGA) were obtained from the biopsy tissue. Evaluation of the clinical and histopathologic findings, along with the infrared spectroscopy match, determined that exenatide-induced panniculitis was the cause of the patient's nodules. This case highlights the importance of clinician awareness regarding injection site reactions. This article is protected by copyright. All rights reserved.